# SDR SWAA2022041233454

- Difficulty date: December 8, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8305H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: 344PT
- Condition: Cracked
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR PANEL 344PT IS CRACKED AT FASTNER HOLE; 2ND FROM AFT EDGE ON O/B ROW / EVALUATED DAMAGE TO LOWER SURFACE OF PANEL 344PT AND FOUND TO BE OUT OF LIMITS I/A/W BOEING 737 SRM 55-20-70. INSTALLED NEW/ SERVIABLE 344PT PANEL ON RH ELEVATOR I/A/W BOEING 737 SOPM 20-50-01 AND DRAWING # 183A0107 REV A. A-TAG= HI1427
